# SDR REXA2015120501173

- Difficulty date: December 5, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 18,451 hours, 11,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195AB, RT SIDE HINGE WORN.  REPLACE THE WORN HINGE WITHIN 100FH IAW EA CRJ953-03841.  HINGE PNA CC670-39111-3, BUSHING PN NAS76A4-009P.  NO FURTHER ACTION REQUIRED.
